2 doctors weighed in:

My TSH is 7.9 and t4&t3 were in the normal range. I was prescribed syndroid 25mg. I am 105lbs 24 yrs old. Should I take it? I have been feeling dizzy

2 doctors weighed in
Dr. Martin Linder
Family Medicine
1 doctor agrees

In brief: See your dr

You are taking a very small dose of thyroid hormone for a very mild case of hypothyroidism.
Dizziness is an uncommon symptom of your thyroid condition and an uncommon side effect of your treatment. You should make an appointment with your doctor to talk about your concerns.

In brief: See your dr

You are taking a very small dose of thyroid hormone for a very mild case of hypothyroidism.
Dizziness is an uncommon symptom of your thyroid condition and an uncommon side effect of your treatment. You should make an appointment with your doctor to talk about your concerns.
Dr. Martin Linder
Dr. Martin Linder
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors